Eigenvalue problems for nonlinear third-order m-point p-Laplacian dynamic equations on time scales


DOĞAN A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.39, no.7, pp.1634-1645, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 7
  • Publication Date: 2016
  • Doi Number: 10.1002/mma.3258
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.1634-1645

Abstract

This work deals with the existence and uniqueness of a nontrivial solution for the third-order p-Laplacian m-point eigenvalue problems on time scales. We find several sufficient conditions of the existence and uniqueness of nontrivial solution of eigenvalue problems when lambda is in some interval. The proofs are based on the nonlinear alternative of Leray-Schauder. To illustrate the results, some examples are included. Copyright (C) 2014 John Wiley & Sons, Ltd.